# SDR ASAA2022123141335

- Difficulty date: December 31, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 24,916 hours, 7,757 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 15302H0736
- Condition: Faulted
- Location: Cockpit
- Part time: 24,972 hours, 7,777 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW OVERHEAT LIGHT CAME ON CYCLED AND CAME BACK ON. GROUNDED - YES. REMOVED AND REPLACED L2 WINDOW REF B737-900 AMM 56-12-11-400-801, OPS AND LEAK CHECK GOOD, REF AMM 30-41-00-710-801 AND 05-51-91-790-801.  ORIG SUBMISSON DATE:  1/4/2023
